MathSciNet Relay Station
MathSciNet bibliographic data
MR1194962 (94i:41024) 41A30 (41A15 41A25 41A63)
Dyn, N.; Jackson, I. R. H.; Levin, D.; Ron, A. On multivariate approximation by integer translates of a basis function. Israel J. Math. 78 (1992), no. 1, 95–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement